# SDR DALA2025020300796

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,224 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0788846) R2 DOOR SILL CHANEL HAS MULTIPLE SPOTS OF SURFACE CORROSION. REMOVED AND REPLACED P/N: 147A8540U8 IAW B737 SRM 51-40-05 AND B737 SRM 51-40-02.
